×

Simultaneous approximation with generalized Durrmeyer operators. (English) Zbl 1410.41043

Summary: The aim of this paper is to obtain some convergence properties of generalized sequences of Ibragimov-Gadjiev-Durrmeyer operators which are a wide class of linear positive operators including many well known linear positive operators. Firstly, the Voronovskaya type theorem in simultaneous approximation is given. Then we present an upper estimate of norm convergence of the derivatives of the operators in quantitative mean in terms of the modulus of continuity. We show several of sequences that can be derived from them by means of a suitable transformation. Some special cases of new operators are presented as examples.

MSC:

41A36 Approximation by positive operators
41A28 Simultaneous approximation
41A35 Approximation by operators (in particular, by integral operators)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agrawal, P. N.; Gairola, A. R., On certain Durrmeyer type operators, Math. Commun., 14, 2, 307-316, (2009) · Zbl 1183.41012
[2] Agrawal, P. N.; Gupta, V.; Kumar, A. S., Generalized Baskakov-Durrmeyer type operators, Rend. Circ. Mat. Palermo, 63, 2, 193-209, (2014) · Zbl 1298.41022
[3] A. Aral, T. Acar, On approximation properties of generalized Durrmeyer operators, submitted for publication. · Zbl 1284.41022
[4] Aral, A., Approximation by Ibragimov-gadjiev operators in polynomial weighted space, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 19, 35-44, (2003) · Zbl 1079.41021
[5] Coşkun, T., On the order of weighted approximation by positive linear operators, Turkish J. Math., 36, 1, 113-120, (2012) · Zbl 1242.41023
[6] Coşkun, T., On a construction of positive linear operators for approximation of continuous functions in the weighted spaces, J. Comput. Anal. Appl., 13, 4, 756-770, (2011) · Zbl 1218.41014
[7] Deo, N., Direct result on exponential-type operators, Appl. Math. Comput., 204, 109-115, (2008) · Zbl 1181.41040
[8] Doğru, O., On a certain family linear positive operators, Tr. J. Math., 21, 387-399, (1997) · Zbl 0913.41018
[9] Doğru, O., On the order of approximation of unbounded functions by the family of generalized linear positive operators, Commun. Fac. Sci. Univ. Ankara, Ser. A1, 46, 173-181, (1997) · Zbl 0918.41020
[10] Gadjiev, A. D.; Ibragimov, I. I., On a sequence of linear positive operators, Sov. Math. Dokl., 11, 1092-1095, (1970) · Zbl 0217.17302
[11] Ghorbanalizadeh, A. M., On the order of weighted approximation of unbounded functions by some generalizations of gadjiev-Ibragimov operators, J. Appl. Anal., 20, 1, 87-92, (2014) · Zbl 1295.41020
[12] Gonul, N.; Coskun, E., Approximation with modified gadjiev-Ibragimov operators in C[0,A], J. Comput. Anal. Appl., 15, 5, 868-879, (2013) · Zbl 1275.41030
[13] Gupta, V.; Agarwal, R. P., Convergence Estimates in Approximation Theory, (2014), Springer Cham, ISBN: 978-3-319-02764-7 · Zbl 1295.41002
[14] Gupta, V.; Agrawal, P. N.; Gairola, A., On the integrated Baskakov type operators, Appl. Math. Comput., 213, 2, 419-425, (2009) · Zbl 1180.41020
[15] Gupta, V., Simultaneous approximation by szasz-Durrmeyer operators, Math. Student, 64, 1-4, 27-36, (1995) · Zbl 1194.41029
[16] Heilmann, M., Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl., 5, 1, 105-127, (1989) · Zbl 0669.41014
[17] Kasana, H. S.; Agrawal, P. N.; Gupta, V., Inverse and saturation theorems for linear combination of modified Baskakov operators, Approx. Theory Appl., 7, 2, 65-82, (1991) · Zbl 0755.41024
[18] Mazhar, S. M.; Totik, V., Approximation by modified szasz operators, Acta Sci. Math., 49, 257-269, (1985) · Zbl 0611.41013
[19] Sahai, A.; Prasad, G., On simultaneous approximation by modified lupas operators, J. Approx. Theory, 45, 12, 122-128, (1985) · Zbl 0596.41035
[20] Sinha, R. P.; Agrawal, P. N.; Gupta, V., On simultaneous approximation by modified Baskakov operators, Bull. Soc. Math. Belg. Ser. B, 43, 2, 217-231, (1991) · Zbl 0762.41022
[21] Srivastava, H. M.; Gupta, V., A certain family of summation integral type operators, Math. Comput. Modell., 37, 1307-1315, (2003) · Zbl 1058.41015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.